ALEXA’S DAILY RECOMMENDATIONHealthLife StyleMEDIA WATCHPOLITICSUSWORLD

Boy At The Age Of 5 Experienced Behavioral Change, Aggression & APHASIA! VAERS REPORT!

Bruce Willis’ family shared that the actor will end his career due to health complications.

Willis was diagnosed with aphasia, a neurological loss of the ability to understand speech and to speak clearly.

Join The True Defender Telegram Chanel Here: https://t.me/TheTrueDefender

The family didn’t mention the C-19 vaccine, but we have to share with you that it’s a condition linked to the second dose of the shot.

The NIH reported:

Though rare, neurological side effects of SARS-CoV-2 vaccinations are increasingly reported. Even if the first dosage goes uncomplicated, the second dose may be complicated by severe adverse reactions as in the following case.

A 52yo male developed sudden-onset reading difficulty and aphasia 7d after the second dose of an mRNA-based SARS-CoV-2 vaccine. He had a previous history of myocardial infarction, arterial hypertension, hyperlipidemia, and nephrolithiasis. Blood pressure was slightly elevated on admission. Blood tests revealed mildly elevated D-dimer, pre-diabetes and hyperuricemia. Cerebral magnetic resonance imaging revealed an intracerebral bleeding (ICB) in the left temporal lobe. Aphasia resolved almost completely within a few days. Blood pressure values were normal throughout hospitalisation. Whether there was a causal relation between the ICB and the vaccination remains speculative but cannot be definitively excluded.

A second dose of a SARS-CoV-2 vaccination may be followed by ICB. Though the pathophysiology of ICB remains unexplained a causal relation between ICB and the vaccination cannot be excluded. Risk factors for ICB should be carefully monitored in patients undergoing SARS-CoV-2 vaccination.

We can’t confirm that the shot caused Bruce Willis’s diagnosis, but it warrants an investigation.

VAERS report shows a boy (5) from Texas diagnosed with aphasia and C-19 vaccine reactions.

VAERS ID: 2184727 states:

Description
The patient has behavioral changes. Initially, he became quiet, stopped talking, playing on his own, stopped responding to the questions, and then he became aggressive – throwing things in the room; later, he started throwing things at his parents, stopped attending online classes. All these happened starting from Dec 2021 to

Mar 2022. 3/17/2022 – pt is in a local HCF, getting treatment with antipsychotics medicines.

Symptoms
Aggression, Magnetic resonance imaging, Aphasia, Behaviour disorder, Blood test, Electroencephalogram

The boy received the second dose of the Pfizer C-19 shot on November 30, 2021.

Source
Twitter NIH Open Vaers

Addison Wilson

A passionate teacher in English Language and Literature ready to give her best! Developing and implementing diverse curriculums covering a wide range of subjects. With my problem-solving skills, every job will be easily completed, so punctuation is my strength. Highly skilled at motivating students through positive encouragement and reinforcement of concepts via interactive classroom instruction and observation. My working style fits every personality type, so it makes me a great team player. I have completed numerous journalistic projects successfully, so digging for further information is my field. Fighter for freedom of speech! The truth must be revealed!

Leave a Reply

Your email address will not be published. Required fields are marked *

Related Articles

Back to top button

Adblock Detected

For continue reading on the site please disable the Ad-block